Jump to content

mountain girl

Members
  • Content Count

    194
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mountain girl

  • Rank
    Advanced Member
  • Birthday 07/07/1963

Contact Methods

  • MSN
    superplanner@msn.com
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Western Virginia

Recent Profile Visitors

2,158 profile views
  1. Hi.  Can you tell me more about your experience with craniosacral therapy?

    The last time I did it for 2 sessions, it made me worse. 

    I think that the therapist caused my vagus nerve to be impinged and I have been dizzy every since.

    So it made my dysautonomia worse.

    I am wondering if I should see another doctor who does it to undo what the last one did.

    1. mountain girl

      mountain girl

      Sorry I just saw your message. I was worse off after the first treatment and did not want to go back, but my husband convinced me to keep trying. I was really trembling all over and don't remember much else, it was so long ago. My cardiologist had recommended the treatment as his daughter had pots and he had seen it help others. After about three treatments I did start feeling better. I told the doctor doing the cranial and he was super gentle with me, and I went every week at first, then two weeks, then three weeks, then once a month. When I lost him due to his retirement and later passing, I went a long time with out a treatment and felt I was slipping backward. I found someone else, and did not feel as terrible as the initial time, but it is like a system change to the body trying to get things balanced. I would keep trying and let him or her know what you experienced. 

      I don't know if that is helpful, but feel free to email me if you have more questions, and tell me how you are doing. Things should return to how they were i think on their own, but I know the cardiologist told us it was normal to feel worse before you felt better. I know that is a scary thought!

      My email is Superplanner@msn.com

      Sometimes my password does not work on dinet, so I check my email.more regularly!

  2. I also had weight gain since becoming sick. I know some blame the beta blocker, some blame the florinef, I started both at the same time so not sure which to blame, lol. I just read about the new weight watcher free style program. I did not join, but you can see what their zero points food chart is on that plan, which is things like chicken, turkey, eggs, fruits and veggies. I cheated some of course over the holidays, but some how managed to lose 4 pounds in about a month just trying to reduce sugar and sugary foods, and concentrating on lean meats and veggies. Apples are especially good if yo
  3. I think it is fine to bring up an old thread:) Interesting to read others often get headache pain on the left side, which is where mine starts. It usually starts behind my left eye and hurts so bad I cannot keep it open, then often gets behind both eyes. I read some place that behind the eyes is a common place for migraine pain. I had not known that before. I am curious to know what you guys take for your migraines. I used to take Cataflam, but then it stopped working, and the doctor ordered Hydrocodone/APAP, which always works. It sometimes will come back if I get out of bed to do someth
  4. So, my PCP retired this past October. His daughter had/has pots, and he had an interest in the pots, FM, CFS/ME illnesses even before that, so he was wonderful. He said I really don't know who to send you to, so I just had to call around seeing who would take a new patient. I ended up going to a doctor I had seen before this one, who was just okay, renewed my meds and accepted them as what I needed from a cardiologist I had seen as far as the pots, who is also now retired. Well, todays visit did not go well. He thinks my pain and migraines, which are associated with the conditions I have liste
  5. I am on Florinef 0.1 mg every morning and feel it helps me. The doctor monitored my potassium, and I was fine for a number of years without a supplement, but eventually it went just below normal, so I now take a potassium capsule. I did not experience any side effects, but I understand your concern, as there have been a number of drugs that did have unpleasant side effects for me. I noticed feeling some better within a few days of starting the med. Best of luck to you:)
  6. I am on Florinef 0.1 mg also once a day in the morning. I too could not tolerate higher dose as it kept me awake at night. I do not track my salt intake by milligrams I just add salt liberally to foods and drink water and Gatorade. I did find I felt better on the florinef than before I started taking it, and when the doctor's office did not call it in for a refill and I missed 3 days of it I felt terrible. My b/p is normally about what yours is, which for me, is not low enough to make me feel bad.
  7. When you say the valium is not working like it used to how would you describe it? The reason I ask, is that I am on lorazepam (Ativan) 1 mg. I have been on it as needed since 2008, and now take it once or twice a day. I do not feel like it is as effective as it was when I first started taking it, but it still helps. So no, I have not gone off of a benzo and made it to the other side, but I can easily not need it for a day and be okay. I don't think I have ever gone longer than a day or two with out.
  8. I experienced similar "surges" as you describe them when I first started with POTS symptoms. I could feel the tachycardia coming on so to speak, then my HR would go to the 160 area. I too had several visits to the ER where they diagnosed anxiety and normal sinus tachycardia. I had some when I was laying in bed doing nothing, and some that actually woke me up during the early morning hours. It was not until I saw a cardiologist with my journal of symptoms, that I had the tilt table test done. I also experienced the trembling and shaking and felt like I could not breathe. I did not pass out
  9. I used to take CoQ10 as suggested by a physician I was seeing. She had also suggested a high quality multivitamin. I initially thought I had a bit more energy but it did not last, so due to the expense of medications as well as other supplements, I stopped the CoQ10, and could not tell any difference. If I remember correctly, she had commented it would be good for me to take since I am on a beta blocker.
  10. Thanks vepa, you make a good point about the lab work if that has not been done.
  11. While I would like to have a good answer for you, I am not sure it is what you want to hear. I was like you in that I never missed work, before becoming ill with dysautonamia syndromes. I also experienced the debilitating fatigue, and pain. I wonder if you have sick leave, vacation time, or any type of short term or long term disability at your job? That would at least allow you to see how you would feel if you could have some extended time off. I never had a doctor say, take some time off, but when I felt so bad I took 2 weeks off, I started to feel better. I have had to learn this
  12. I made a schedule for myself when I stopped working and felt I needed a routine. I feel like my activities resemble an old woman too:) I made my day general, but there are some days I am in bed more, some days I can be up more. 730 coffee in bed 800-1200 take medications, get dressed, light breakfast, watch local news and weather. Put a roast in the crock pot for supper. Today was my day to go out and have my hair washed and dried. Other days, I do small household tasks like tidy up the kitchen, make the bed. Today I just did them later. I rest in between things as I need to, so the
  13. Madisonjan7, I am so glad you found this site. I can see others have been very informative and supportive to you. POTS is different for all of us. I am married, and have two grown daughters. My husband is very supportive, and has been from the time I became ill. We adapted to what we could still do together. I have a pen pal friend who has pots, and she has had it since she was young like you. She is married and now has a 5 year old son. Another friend, their daughter has pots. She became ill at age 22, and is married with 3 children. They both have family support, b
  14. Thank you to all who responded about what helps your migraines. I do know the computer screen can trigger them for me, so I do limit my self. It is difficult sometimes, as I enjoy the dinet website for "company and friendship".
  15. I have been on Ativan (Lorazepam) since the start of my illness in 2008. It was originally given to me for what the ER doctors thought was an anxiety attack, but I found it helped with my chest pressure/discomfort, and overstimulation feelings I get with pots. I take 1mg twice a day as needed, so sometimes I do not need it. Normally, I find by late afternoon or early evening, I need it. I do have a diagnosis of anxiety as well. With the pain and fatigue I experience daily, for me, it weighs on my emotions, and I get crying spells or upset easily. If it helps you, I would stay on it. In th
×
×
  • Create New...